P-adic power series which commute under composition

L. I. Hua-Chieh*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


When two noninvertible series commute to each other, they have same set of roots of iterates. Most of the results of this paper will be concerned with the problem of which series commute with a given noninvertible series. Our main theorem is a generalization of Lubin's result about isogenies of formal groups.

Original languageEnglish
Pages (from-to)1437-1446
Number of pages10
JournalTransactions of the American Mathematical Society
Issue number4
Publication statusPublished - 1997
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'P-adic power series which commute under composition'. Together they form a unique fingerprint.

Cite this